# SDR CA190314019

- Difficulty date: February 14, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 737-200
- Aircraft time: 47,757 hours
- System (JASC): 2700 · Flight Control System
- Part: Mau
- Part number: FDS811021
- Condition: Inoperative
- Location: Flt Controls
- Part time: 228 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN)  MODULAR ACQUISITION UNIT (MAU), FAILED AND CAUSED THE FLAP ASSYMETRY INDICATION TO COME ON IN THE COCKPIT, THE CREW REACTED BY RETURNING TO THE AIRPORT. THE AIRCRAFT AT 14000 FT IN A CLIMB. THE TROUBLESHOOTING THAT FOLLOWED RESULTED IN DETERMINING THAT THE MAU WAS AT FAULT. THE FAILURE OF THE MAU CAUSED WIRE #W152-122-22 FROM FLAP TRAILING EDGE INDICATION DRAWING 27-52-01 TO BE GROUNDED.   INVESTIGATION DETERMINED THAT AN ASSEMBLY ERROR IN THE MAU EQUIPMENT RESULTED IN A LATENT DEFECT, CAUSING THE AFFECTED SIGNAL TO BE GROUNDED. A FLEX PCB WAS NOT SEATED CORRECTLY, CAUSING IT TO BE PINCHED BETWEEN THE UPPER PCB AND ALIGNMENT PEGS. THE AFFECTED INPUTS WERE FUNCTIONAL AT THE TIME OF MANUFACTURE AND PASSED ACCEPTANCE TESTING.  TO PREVENT SIMILAR SERVICE DIFFICULTIES GOING FORWARD, A DESIGN CHANGE IS BEING INCORPORATED. THE ISSUE IS CONTAINED TO 6 UNITS, WHICH WILL BE RETURNED FOR INSPECTION AND INCORPORATION OF THE DESIGN CHANGE IN ACCORDANCE WITH MANUFACTURERS INSTRUCTIONS.
